Skip to Main content Skip to Navigation


...
hal-00472696v1  Journal articles
Marc ArnaudonAnton Thalmaier. The differentiation of hypoelliptic diffusion semigroups
Illinois Journal of Mathematics, 2010, 54, pp.1285-1311
hal-01110481v1  Book sections
Ehsan AzmoodehGiovanni PeccatiGuillaume Poly. Convergence towards linear combinations of chi-squared random variables: a Malliavin-based approach
Catherine Donati-Martin; Antoine Lejay; Alain Rouault. In Memoriam Marc Yor : Séminaire de Probabilités XLVII, 2137, Springer, pp.339-367, 2015, Lecture Notes in Mathematics, 978-3-319-18584-2. ⟨10.1007/978-3-319-18585-9_16⟩
...
hal-00200395v2  Journal articles
Eric BenhamouEmmanuel GobetMohammed Miri. Smart expansion and fast calibration for jump diffusion
Finance and Stochastics, Springer Verlag (Germany), 2009, 13 (4), pp.563-589. ⟨10.1007/s00780-009-0102-3⟩
...
tel-01436981v1  Habilitation à diriger des recherches
Dylan Possamaï. Principal meets agent: a tale in the land of stochastic control and BSDEs
Probability [math.PR]. Université Paris Dauphine PSL, 2016
...
hal-00587087v1  Journal articles
Alexandra ChronopoulouSamy Tindel. On inference for fractional differential equations
Statistical Inference for Stochastic Processes, Springer Verlag, 2013, 16 (1), pp.29-61. ⟨10.1007/s11203-013-9076-z⟩
...
tel-00668819v1  Theses
Solesne Bourguin. On limit theorems and backward stochastic differential equations via Malliavin calculus
Probability [math.PR]. Université Panthéon-Sorbonne - Paris I, 2011. English
...
hal-00004676v2  Journal articles
Giovanni PeccatiCiprian A. Tudor. Anticipating integrals and martingales on the Poisson space
Random Operators and Stochastic Equations, De Gruyter, 2007, 15 (4), pp.327-352. ⟨10.1515/rose.2007.021⟩
...
hal-00431632v1  Journal articles
Emmanuelle ClementVlad Bally. Integration by parts formula and applications to equations with jumps
Probability Theory and Related Fields, Springer Verlag, 2011, 151 (3-4), pp.613-657
hal-00258038v1  Journal articles
Annie MilletMarta Sanz-Solé. A stochastic wave equation in two space dimension: smoothness of the law
Annals of Probability, Institute of Mathematical Statistics, 1999, 27 (2), pp.803-844. ⟨10.1214/aop/1022677387⟩
...
hal-00015486v1  Journal articles
Bruno BouchardRomuald Elie. Discrete time approximation of decoupled Forward-Backward SDE with jumps
Stochastic Processes and their Applications, Elsevier, 2008, 118 (1), pp.53-75
...
hal-00602692v2  Journal articles
Jean PicardCatherine Savona. Smoothness of the law of manifold-valued Markov processes with jumps
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2013, 19 (5A), pp.1880-1919. ⟨10.3150/12-BEJ434⟩
...
hal-00358143v1  Journal articles
Laurent Decreusefond. Stochastic Integration with respect to Volterra processes
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2005, 41, pp.123-149
hal-00918366v1  Journal articles
Nicolas PrivaultAnthony Réveillac. Sure shrinkage of Gaussian paths and signal identification
ESAIM: Probability and Statistics, EDP Sciences, 2012, 15, pp.180-196. ⟨10.1051/ps/2009013⟩
hal-00918474v1  Journal articles
Anthony Réveillac. Estimation of quadratic variation for two-parameter diffusions
Stochastic Processes and their Applications, Elsevier, 2008, 119 (05), pp.1652-1672. ⟨10.1016/j.spa.2008.08.006⟩